View Full Version : Wellbutrin SR 150 mg (generic)


nanobabes
07-21-11, 02:02 AM
I've been dealing with mild depression and recently discovered I have ADHD. My psychiatrist wont put me on stimulants until I go through all these tests, so I asked to get put on Wellbutrin in the meantime. My depression has already lessened a bit before starting on Wellbutrin, was mostly hoping that it would help with focus and attention while also helping with the lack of motivation due to depression.

1st Week
Day 1) (Thursday)I felt almost nothing. Maybe slightly more energy, not significant enough for me to tell if it's due to the medication. Perhaps more alert in classes. Went for short run, felt very sluggish.
Day 2) (Friday) Very jittery, hands and voice were slightly shaky. Dry mouth. Basically felt like I drank too much coffee, like I had energy I couldn't contain or channel into one thing, I was stuttering when I tried to converse, just felt all over the place. It took awhile for me to just sit down and accomplish one thing. I took it at about 10 am, at 4-6 pm I was suddenly extremely fatigued. I felt like I was shutting down, I could barely form sentences. I had to go out to dinner, and ended up getting a second wind.
Day 3) (Saturday) Took medication at about 8-9am. Just had extremely dry mouth throughout the day, I could not drink enough water. Most of my afternoon was just driving 1.5 hours to stop by my parents house and run errands, and driving 1.5 hours back. At about 4pm, I felt extremely tired again, I had to pull over and rest my eyes for a few minutes. Though I also got very little sleep the night before. Went for a run, had a good amount of energy. Intended to clean apartment and do schoolwork, and buy parts of my gift for my nephew's christening the next day. Didn't happen. Was up until 5AM.
Day 4) (Sunday) Took medication 9-10am. Had to rush around to do some of the things I didn't do the night before and drive to my brother's for the christening. Was very frazzled at the beginning of the day, just very dry mouth for the rest of the day. Got home at 8 pm. Had a good run. Intended to be productive with schoolwork and other paperwork, failed. Stayed up all night preoccupied by useless things instead. Slept from 5:30am-11am.
Day 5) (Monday) Took meds around noon. Wasted the entire day, stayed up late again until dawn.
Day 6) (Tuesday) Took meds around 10am. Had appointment with therapist at 11, accomplished some chores, went to classes, had a great run. Made a point to try to sleep earlier, organize what I needed to do for the next day. Slept at 3 AM, which is early for me.
Day 7) (Wednesday) Took meds at 9-10AM. Took car to shop, hung around for almost 3 hours with my books, forcing myself to do schoolwork. Forgot to bring some important materials. Could not read more than 12 pages in three hours. Smoked cigarettes, made grocery lists, planned meals, scheduled when to do errands instead (which I probably wont follow anyway). Meant to do research for project. Did other stupid things. Went for a run, which is now taking less effort, can run longer distances. Bull****ted. Here I am now. It's 2 am and I have things I need to get ready for a busy day tomorrow, haven't started, I suck at life.

Changes? Even though it doesn't seem like it, my sleeping habits have improved a bit (Recently I've been almost nocturnal). Wake up earlier and stay awake (well, until about 6 hours later). Better at sticking with my running, which I recently started up again, a few days before I started on wellbutrin. Maybe because I see it as something I have to do at a certain hour of the day. I run at 8:30 pm, late enough for weather to cool down, right before it gets too dark. I'm better at sticking to obligations. Terrible time management and discipline with my "free" time still. Maybe even harder to concentrate and focus. Though can't tear myself away from tedious activities (Reading short comedy articles, looking up random bits of information, trying on different outfits, cooking).

Oh, I also smoke, and was curious as to how it would affect that. I'm not completely resolved to quit, but figured if it was easier to resist I should try. Don't really know how it's supposed to help you quit, but I still feel like I crave a cigarette (mostly out of habit, after eating a big meal, in car rides, when stressed), but when I smoke a cigarette it isn't as satisfying. Though in a way, I feel like cigarettes haven't been as satisfying for awhile, I think I smoke out of habit, I just can't break the associations of smoking a cigarette and some other activity.

iamthestig
07-30-11, 09:24 PM
That was awesome... Thank you for that, I found your post by doing a search, using the words= Wellbutrin + Tired. I couldn't have gotten a better result.

I started Adderall 20mg IR 30 days ago, Adderall offered me calmness, and lifted a fog. Pdoc added wellbutrin 100 SR 3 days ago on Thursday.

Since starting the welbutrin, I am just very tired and thirsty, thats it, no other side effects, other than my chain smoking is less satisfying.

You are 1 week ahead of me, I am prepared to give Wellbutrin a good 2 months before coming to any conclusions.

Please tell me the fatigue has disapeared by the end of week 2.

ADHDAlbert
08-01-11, 10:51 PM
Wellbutrin takes 4 to six weeks to actually show effects on symptoms of ADHD. That's due to it's chemical nature, it's a norepinephrine re-uptake inhibitor. Norepinephrine is what the body uses to make adrenalin. To a lesser extent it is also a dopamine re-uptake inhibitor. Dopamine regulates your body's clock, memory, mood, concentration among other things. Inhibitor means that your body is not making more of these chemicals, they are just not being broken down as fast so there ends up a building of the levels of these chemicals in the brain. This is why it's supposed to help with ADHD and Depression.

As far as the side effects I felt those but it only lasted a week or two and only when I went up in dose.

I have been from 150mg XL to 300XL saw great improvement in my symptoms of depression but little improvement in the ADHD realm. Today my new doc, a psychologist this time, up my dose to 450XL a day! Seems a bit much to me but what ever, I'm not a doctor. If it works cool, if it feels crappy or doesn't improve my ADHD symptoms they'll add some stimulants to the mix and lower the wellbutrin dose.

Hope this helps.

ADDisme2010
09-06-11, 03:56 PM
Wellbutrin side effects seem to decrease within a few weeks of being on the med. I've been on it for a couple of years now, and other than a few heart palpitations at times...feel great. For me, the benefits outweigh the side effects and risks...Hang in there Stig